MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0843
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The glidescope core 2m quickconnect cable cable used during the reported incident was returned to verathon for evaluation.A verathon technical service representative evaluated the returned cable but was unable to confirm the reported image issue.When connected to verathon's test equipment, no dark image was observed.Furthermore, no physical damage was noted.The customer's glidescope core 2m quickconnect cable passed verathon's device functionality testing.Neither the monitor nor the laryngoscope used with the cable during the reported event were made available to verathon for evaluation.Upon completion of verathon's device evaluation, the cable was scrapped due to the customer already being provided a replacement.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core 2m quickconnect cable, the screen went dark.No delay in the procedure, use of a backup device, or harm to the patient was reported.

Brand Name
GLIDESCOPE CORE 2M QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA  V5C5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA   V5C5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24877735
Report Number9615393-2026-00050
Device Sequence Number12992201
Product Code CCW
UDI-Device Identifier00879123006578
UDI-Public(01)00879123006578(11)250414(10)18350-1-16
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0843
Device Catalogue Number0800-0682
Device Lot Number18350-1-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown